# SDR AALA20060123

- Difficulty date: February 25, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N80057
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 465
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YELLOW HYDRAULIC SYSTEM RESEVOIR OVERHEAD ILLUMINATED FOLLOWED BY ECAM INDICATION.  OVERHEAT WENT OUT TEN MINUTES AFTER PUMP WAS TURNED OFF.  LANDED MIA WITHOUT INCIDENT.  REPLACED PUMP AND FILTER ELEMENTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
